Kratom Powder Effects
With the rise of e-commerce and natural health stores, people have been turning to alternative options like natural medicines for recreational drug use. People are starting to experiment with natural, psychoactive substances that are relatively new to Western markets in order to achieve a natural high or a replacement for prescription drugs. One of these natural drugs, which is increasing in popularity, is kratom powder.
In higher doses, kratom powder can be dangerous. In high doses, it provides a sedative effect that can be similar to the effects of opiates or opioids medications. People taking higher doses of kratom powder report feeling euphoria and other effects comparable to opioids or depressants. Kratom powder has become popular for use as a replacement for opioids for people who are struggling with opioid addiction.
With such similar properties to other opioid drugs, kratom powder has the potential to become addictive. Withdrawals symptoms such as headaches, irritability, depression and nausea are common for those who have taken large amounts of kratom powder.
It is possible that using kratom powder in combination with other drugs can cause dangerous interactions and lead to a greater risk of overdose.
Have more questions about Kratom abuse?Read the most frequently asked questions
Seeking addiction treatment can feel overwhelming. We know the struggle, which is why we're uniquely qualified to help.
Your call is confidential, and there's no pressure to commit to treatment until you're ready. As a voluntary facility, we're here to help you heal -- on your terms. Our sole focus is getting you back to the healthy, sober life you deserve, and we are ready and waiting to answer your questions or concerns 24/7.Speak with an Intake Coordination Specialist now.352.771.2700